# SDR 2003FA0000470

- Difficulty date: April 15, 2003
- Submitted: May 13, 2003
- Operation: General aviation
- Aircraft: N777RX
- Make and model: Piper PA-23-250
- Aircraft serial: 274728
- Engine: Lyc TIO540*
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 402427
- Part serial: AN17727
- Condition: Sheared
- Location: Drag Link
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LANDING GEAR COLLAPSED ON LANDING.  CENTER BOLT ON LEFT MAIN GEAR DRAG LINK SHEARED AND PULLED LOOSE FROM THE DRAG LINK REMOVING SUPPORT FROM THE LEG.  SHAPE OF THE BOLT AFTER SHEARING SUGGEST TREMENDONS LOAD, PROBABLE BAD LANDINGS BOLT WAS TAKEN BY REP FOR TEST.  TO PREVENT REOCCURRENCE DEPEND ON WHETHER IT IS A MATERIALS FAILURE OR PILOT ERROR.
